# SDR UPS03441311

- Difficulty date: September 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D  BS 1241 LBL 75-79 BELOW FLOOR CANTED BULKHEAD CLOSEOUT PANEL CUTOUT CORRODED.  CORROSION BLEND OUT 0.050 X 1 X 3 INCH.  CLOSEOUT PANEL CUTOUT REPAIRED AS PER SRM 53-10-07 FIG 6.
